RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 40, Issue 4, Pages 442–454 (Mi mz5201)  

This article is cited in 10 scientific papers (total in 10 papers)

Certain criteria for weak sufficiency

A. V. Abanin


Full text: PDF file (1005 kB)

English version:
Mathematical Notes, 1986, 40:4, 757–764

Bibliographic databases:

UDC: 517.9, 517.5
Received: 01.04.1985

Citation: A. V. Abanin, “Certain criteria for weak sufficiency”, Mat. Zametki, 40:4 (1986), 442–454; Math. Notes, 40:4 (1986), 757–764

Citation in format AMSBIB
\Bibitem{Aba86}
\by A.~V.~Abanin
\paper Certain criteria for weak sufficiency
\jour Mat. Zametki
\yr 1986
\vol 40
\issue 4
\pages 442--454
\mathnet{http://mi.mathnet.ru/mz5201}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=873473}
\zmath{https://zbmath.org/?q=an:0625.46030|0617.46032}
\transl
\jour Math. Notes
\yr 1986
\vol 40
\issue 4
\pages 757--764
\crossref{https://doi.org/10.1007/BF01159666}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J376200019}


Linking options:
  • http://mi.mathnet.ru/eng/mz5201
  • http://mi.mathnet.ru/eng/mz/v40/i4/p442

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Abanin, “Nontrivial expansions of zero and absolutely representing systems”, Math. Notes, 57:4 (1995), 335–344  mathnet  crossref  mathscinet  zmath  isi
    2. A. V. Abanin, “Ob odnom primenenii slabo dostatochnykh mnozhestv”, Vladikavk. matem. zhurn., 7:2 (2005), 11–16  mathnet  mathscinet  elib
    3. A. V. Abanin, “O probleme Brannana dlya dostatochnykh mnozhestv”, Vladikavk. matem. zhurn., 7:3 (2005), 5–10  mathnet  mathscinet  elib
    4. A. V. Abanin, D. A. Abanina, “Teorema deleniya v nekotorykh vesovykh prostranstvakh tselykh funktsii”, Vladikavk. matem. zhurn., 12:3 (2010), 3–20  mathnet  elib
    5. D. A. Abanina, “Representation of solutions of convolution equations in nonquasianalytic Beurling classes of ultradifferentiable functions of mean type”, Russian Math. (Iz. VUZ), 55:6 (2011), 1–8  mathnet  crossref  mathscinet  elib
    6. Ivanova O.A., Melikhov S.N., “O koeffitsientakh ryadov po funktsiyam mittag-lefflera dlya analiticheskikh funktsii”, Izvestiya vysshikh uchebnykh zavedenii. severo-kavkazskii region. seriya: estestvennye nauki, 2012, no. 6, 20–26  elib
    7. D. A. Abanina, A. V. Kuzminova, “O probleme deleniya v neradialnykh vesovykh prostranstvakh tselykh funktsii”, Vladikavk. matem. zhurn., 15:3 (2013), 7–18  mathnet
    8. A. V. Abanin, V. A. Varziev, “Sufficient sets in weighted Fréchet spaces of entire functions”, Siberian Math. J., 54:4 (2013), 575–587  mathnet  crossref  mathscinet  isi
    9. A. V. Abanin, “Sampling sets for the space of holomorphic functions of polynomial growth in a ball”, Ufa Math. J., 7:4 (2015), 3–14  mathnet  crossref  elib
    10. R. A. Baladai, B. N. Khabibullin, “From the integral estimates of functions to uniform and locally averaged”, Russian Math. (Iz. VUZ), 61:10 (2017), 11–20  mathnet  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:443
    Full text:107
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020